Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Linear Estimation for Regression Problems on Time Series

N. Donald Ylvisaker
The Annals of Mathematical Statistics
Vol. 33, No. 3 (Sep., 1962), pp. 1077-1084
Stable URL: http://www.jstor.org/stable/2237881
Page Count: 8
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Linear Estimation for Regression Problems on Time Series
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1077
    1077
  • Thumbnail: Page 
1078
    1078
  • Thumbnail: Page 
1079
    1079
  • Thumbnail: Page 
1080
    1080
  • Thumbnail: Page 
1081
    1081
  • Thumbnail: Page 
1082
    1082
  • Thumbnail: Page 
1083
    1083
  • Thumbnail: Page 
1084
    1084